# SDR SWAA2012101008402

- Difficulty date: September 24, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS IAW AMM.
